# SDR 96ZZZX2831

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Lockheed Martin Aircraft Center Inc, repair station ZJ4R702M
- Aircraft: N910SF
- Make and model: Doug DC-10-10
- Aircraft serial: 46524
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: AFA3932
- Condition: Corrosion
- Location: Fs 1731
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, LOWER AFT CARGO DOOR LOWER DOOR JAMB FITTING FORWARD SECTION HAS INTERGRANULAR EXFOLIATED CORROSION.  REPAIRED IAW LACI E.O. 3538 AND SRM 51-21-0.
